# SDR ASAA2012090792849

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 18,214 hours, 5,766 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1120
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 11,640 hours, 3,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAD AN INTERMITTENT FAULT 73-20011 INTERNAL EEC FAULT SHORT TERM, INTERMITTENT FAULT 73-11281,  EEC CHANNEL NOT ENERGIZED SHORT TERM, INTERMITTENT FAULT 73-20041 INTERNAL EEC FAULT LONG TERM. ACCOMPLISHED FIM TASK 73-21-00-810-801-F00.  REPLACED NR 1 ENG EEC IAW AMM 73-21-60. FADEC SYS TEST PASSED.
